Marginal replacement in multivariate densities, with application to skewing spherically symmetric distributions

Jones, M. C. (2002). Marginal replacement in multivariate densities, with application to skewing spherically symmetric distributions. Journal of Multivariate Analysis, 81(1) pp. 85–99.

DOI: https://doi.org/10.1006/jmva.2001.1993

Abstract

We consider a simple general construct, that of marginal replacement in a multivariate distribution, that provides, in particular, an interesting way of producing distributions that have a skew marginal from spherically symmetric starting points. Particular examples include a new multivariate beta distribution and a new multivariate t/skew t distribution, along with Azzalini and colleagues' multivariate skew normal distribution.

Viewing alternatives

Metrics

Public Attention

Altmetrics from Altmetric

Number of Citations

Citations from Dimensions

Item Actions

Export

About

Recommendations